# SDR CA050718001

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009363
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OPERATOR EXPERIENCED A LOSS OF HYD SYSTEM NR 1 AFTER TAKEOFF.  FLIGHT CREW MADE AN UNSCHEDULED LANDING.  EDP NR 1 PRESS LINE FOUND BROKEN IN LT NACELLE.  HYD LINE AND EDP NR 1 REPLACED.  PURGED SYSTEM.  AIRCRAFT RTS.
